Partial Differential Equations
Generalized scattering phases for asymptotically hyperbolic manifolds
Comptes Rendus. Mathématique, Volume 338 (2004) no. 9, pp. 685-688.

We prove asymptotic expansions of generalized scattering phases asssociated to pairs of Laplacians, for a class of noncompact manifolds with infinite volume and negative curvature near infinity. We use one of these expansions to define relative determinants which appear naturally in this context.

On démontre des développements asymptotiques de phases de diffusions généralisées associées à des couples de Laplaciens, pour une classe de variétés non compactes, de volume infini et à courbure négative près de l'infini. On utilise un de ces développements pour définir des déterminants relatifs qui interviennent de façon naturelle dans ce contexte.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.03.002
Bouclet, Jean-Marc 1

1 Université de Lille 1, UMR CNRS 8524, 59655 Villeneuve d'Ascq, France
@article{CRMATH_2004__338_9_685_0,
     author = {Bouclet, Jean-Marc},
     title = {Generalized scattering phases for asymptotically hyperbolic manifolds},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {685--688},
     publisher = {Elsevier},
     volume = {338},
     number = {9},
     year = {2004},
     doi = {10.1016/j.crma.2004.03.002},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2004.03.002/}
}
TY  - JOUR
AU  - Bouclet, Jean-Marc
TI  - Generalized scattering phases for asymptotically hyperbolic manifolds
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 685
EP  - 688
VL  - 338
IS  - 9
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2004.03.002/
DO  - 10.1016/j.crma.2004.03.002
LA  - en
ID  - CRMATH_2004__338_9_685_0
ER  - 
%0 Journal Article
%A Bouclet, Jean-Marc
%T Generalized scattering phases for asymptotically hyperbolic manifolds
%J Comptes Rendus. Mathématique
%D 2004
%P 685-688
%V 338
%N 9
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2004.03.002/
%R 10.1016/j.crma.2004.03.002
%G en
%F CRMATH_2004__338_9_685_0
Bouclet, Jean-Marc. Generalized scattering phases for asymptotically hyperbolic manifolds. Comptes Rendus. Mathématique, Volume 338 (2004) no. 9, pp. 685-688. doi : 10.1016/j.crma.2004.03.002. http://www.numdam.org/articles/10.1016/j.crma.2004.03.002/

[1] Borthwick, D.; Judge, C.; Perry, P.A. Determinants of Laplacians and isopolar metrics on surfaces of infinite area, Duke Math. J., Volume 118 (2003) no. 1, pp. 61-102

[2] J.M. Bouclet, Spectral distributions for long range perturbations, J. Funct. Anal., , in press | DOI

[3] J.M. Bouclet, Generalized scattering phase for asymptotically hyperbolic manifolds, preprint available at http://arXiv.org/abs/math.SP/0312381

[4] Cuevas, C.; Vodev, G. Sharp bounds on the number of resonances for conformally compact manifolds with constant negative curvature near infinity, Comm. Partial Differential Equations, Volume 28 (2003) no. 9–10, pp. 1685-1704

[5] Froese, R.; Hislop, P.D. On the distribution of resonances for some asymptotically hyperbolic manifolds, Journées EDP Nantes, exp. VII, 2000

[6] Guillopé, L.; Zworski, M. Scattering asymptotics for Riemann surfaces, Ann. of Math., Volume 145 (1997), pp. 597-660

[7] Isozaki, H.; Kitada, H. Modified wave operators with time independant modifiers, J. Fac. Sci. Univ. Tokyo Sect. IA, Volume 32 (1985), pp. 77-104

[8] Joshi, M.S.; Sá Barreto, A. Inverse scattering on asymptotically hyperbolic manifolds, Acta Math., Volume 184 (2000), pp. 41-86

[9] Koplienko, L.S. Trace formula for nontrace-class perturbations, Siberian Math. J., Volume 25 (1984), pp. 62-71

[10] Mazzeo, R.; Melrose, R.B. Meromorphic extension of the resolvent on complete spaces with asymptotically constant negative curvature, J. Funct. Anal., Volume 75 (1987) no. 2, pp. 260-310

[11] Müller, W. Relative zeta functions, relative determinants and scattering theory, Commun. Math. Phys., Volume 192 (1998) no. 2, pp. 309-347

[12] Yafaev, D. Mathematical Scattering Theory. General Theory, Transl. Math. Monographs, vol. 105, American Mathematical Society, Providence, RI, 1992

Cited by Sources: